Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

not a religiouse question but this forum gets alot of traffick so please help me

ok so i have been feeling symptoms of being on my period *cramp bloating fatigue* while I'm NOT on my period. I wasn't supposed to start my period for like 6 more days and bam I'm on it. Now I don't have any of the cramps bloating that normally comes with a period. I also have beed having a thick whiteish discharge, not stinky nothing wrong down there just excess discharge... also my period is on day two and it's not that much blood. It's like a light day... I just got off Nuvaring, havent taken it for a month, could this be why my body is freaking out? Or am I pregnant?

Answer Question
 
Anonymous

Asked by Anonymous at 5:46 AM on Jun. 22, 2010 in Health

Answers (8)
  • It's not uncommon for your body to go through an adjustment period (no pun intended) when you start and stop birth control.

    beeky

    Answer by beeky at 5:53 AM on Jun. 22, 2010

  • ok WHEW but still it doesnt feel like im on my period lol i guess its one blessing :)
    Anonymous

    Answer by Anonymous at 5:56 AM on Jun. 22, 2010

  • Just to clarify, I don't know anything about Nuvaring, but I would give it a month or two and if your cycle doesn't get better or if you get worse then you should talk to your doctor.

    beeky

    Answer by beeky at 6:20 AM on Jun. 22, 2010

  • The only way to know if you are pregnant is to take a pregnancy test.  Howeveri t takes awhile for our bodies to adjust when starting or stopping any medication, including birth control so your cycle will likely be off for a month or two. Also the odds of becoming pregnant increase when you are switching BC because your body is trying to adjust.  Often you can ovulate at times your not expecting during this time.

    RyansMom001

    Answer by RyansMom001 at 7:56 AM on Jun. 22, 2010

  • yeah, nuva ring can screw with your cycle when you get off of it. Most birth control will mess up your cycle when you get off.
    samurai_chica

    Answer by samurai_chica at 9:00 AM on Jun. 22, 2010

  • I would just give your doc a call and see what s/he thinks you should do.
    natural.mama

    Answer by natural.mama at 9:03 AM on Jun. 22, 2010

  • im not bleeding n e more hmmmm...
    Anonymous

    Answer by Anonymous at 10:57 AM on Jun. 22, 2010

  • I agree...birth control can screw with your system when you get off it.

    Id see what happens next month and if its the same then Id talk to a dr about it.
    Amaranth361

    Answer by Amaranth361 at 12:01 PM on Jun. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
weird period